# SDR F3LA2010043000393

- Difficulty date: April 30, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N206FR
- Make and model: Airbus A320-214
- Aircraft serial: 4272
- Aircraft time: 15 hours, 1 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 134582
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING OVERNIGHT MX REF LOG PAGE 523605.  EMERGENCY POWER SUPPLY UNIT (EPSU) 11WL FAULTS. R & R EMERGENCY POWER SUPPLY UNIT (EPSU) 11WL OPS CHECK GOOD IAW AMM 33-51-38 PB 401.
